# SDR MALA000615

- Difficulty date: September 18, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEAT TRACK AND FLOOR BOARD FLANGES HAVE CORROSION AT LBL 18 FROM STA 622 TO STA 589.  REFER TO CELSIUS TASK CARD 1540 W/O18843 AND SAAB STATEMENT 340SDS000144.  MAINTENANCE REMOVED CORROSION AS REQUIRED IAW SRM 51-70-40 MATERIALS ON FLANGES OUT OF LIMITS, SRM 51-10-10.  REPAIRED FLANGES REF SAAB EO 340SDS000144.
